Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2014, Volume 54, Number 10, Pages 1630–1647 (Mi zvmmf10100)  

Method for solving the equations describing the triple-deck interaction of a three-dimensional boundary layer with an outer inviscid transonic flow

G. L. Korolev

Zhukovsky Central Institute of Aerohydrodynamics, Zhukovskii, ul. Zhukovskogo 1, Moscow oblast, 140180, Russia

Abstract: An approach is developed for solving boundary value problems describing three-dimensional steady flows in the region where a laminar boundary layer interacts with an outer inviscid transonic flow. By applying the method, the flow over a roughness element is computed within the classical triple-deck theory, the asymptotic height of the roughness element corresponding to nonseparated flow is determined, and separated flow patterns are constructed.

DOI: https://doi.org/10.7868/S004446691410010X

Full text: PDF file (489 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2014, 54:10, 1571–1588

Bibliographic databases:

UDC: 519.634
Received: 25.07.2013
Revised: 18.03.2014

Citation: G. L. Korolev, “Method for solving the equations describing the triple-deck interaction of a three-dimensional boundary layer with an outer inviscid transonic flow”, Zh. Vychisl. Mat. Mat. Fiz., 54:10 (2014), 1630–1647; Comput. Math. Math. Phys., 54:10 (2014), 1571–1588

Citation in format AMSBIB
\Bibitem{Kor14}
\by G.~L.~Korolev
\paper Method for solving the equations describing the triple-deck interaction of~a~three-dimensional boundary layer with an outer inviscid transonic flow
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2014
\vol 54
\issue 10
\pages 1630--1647
\mathnet{http://mi.mathnet.ru/zvmmf10100}
\crossref{https://doi.org/10.7868/S004446691410010X}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3277815}
\elib{https://elibrary.ru/item.asp?id=21957020}
\transl
\jour Comput. Math. Math. Phys.
\yr 2014
\vol 54
\issue 10
\pages 1571--1588
\crossref{https://doi.org/10.1134/S096554251410008X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344149600009}
\elib{https://elibrary.ru/item.asp?id=24001975}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84910004602}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10100
  • http://mi.mathnet.ru/eng/zvmmf/v54/i10/p1630

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:126
    Full text:62
    References:18
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021